20 Oct 2011
There is no difference, Jantoven is the brand name & Warfarin is the generic name.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
due to a luminary embolism, after giving birth, my INR has never really been on target since coming out of hospital, I had a large period a few weeks ...
1 answer • 20 Apr 2013 •
I have been on Warfarin for three month now due to a pulmonary embolism in the weeks after giving birth. I have been having headaches for three ...
4 answers • 23 Apr 2013 • 1 star
I was on Warfarin from 10/2011 until 5/2012. In Jan. or Feb. of 2012 my hair started coming out in big chuncks everytime I washed it. I stopped ...
3 answers • 2 Jul 2013 • 1 star
Is there a web site I can go to to find what risk factor really is? I am stopping coumidin so I can take anti inflammatories.
3 answers • 1 Sep 2013 • 1 star
... meds i have been getting these really bad headaches and normal pain killers wont touch them is this related to my condition or is there something ...
1 answer • 4 Sep 2013 •